Thread: Sore nipples/ Sus250
04-05-2005, 11:56 AM #1
Sore nipples/ Sus250
I am currently taking 125mg Sus 250 EOD to equal about 500 a week. I am close to the end of week 2 and yesterday I noticed my nipples seemed a little tender. I will be doing an 8 week cycle and wasnt going to order my clomid and PCT gear towards the end of the 4th week. Problem is I am already having it seems like tenderness in my nipple region. With the amount of time it takes for shipping and whatnot for Nolva to get here what do I do now. I am a new member asking a question that I could use some useful answers for. Please if all your going to do is say "Do more research", then spare me. Please any help would be appreciated.
04-05-2005, 12:38 PM #2
The best option is to order the nolva NOW. You should be ok as long as it is not getting completely out of control. a week or two won't have a major impact, but it is definitely not ideal. Get the nolva as soon as possible.
04-05-2005, 01:38 PM #3
I appreciate the quick reply. Thanks do you think I should lower my dosage of the sus for the time being.
04-05-2005, 08:53 PM #4
No need to lower your dosage. It would just hinder gains, alter your blood levels and not really have any effect on the gyno symptoms.
04-05-2005, 08:55 PM #5
This is assuming of course that you get nolva and/or letro soon...
04-05-2005, 09:02 PM #6Associate Member
- Join Date
- Dec 2004
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)